Generalizing eleven-dimensional supergravity

Bakhmatov I., Catal-Ozer A., DEĞER N. S., Gubarev K., Musaev E. T.

PHYSICAL REVIEW D, vol.105, no.8, 2022 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 105 Issue: 8
  • Publication Date: 2022
  • Doi Number: 10.1103/physrevd.105.l081904
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Chemical Abstracts Core, INSPEC, zbMATH
  • Istanbul Technical University Affiliated: Yes


We develop a procedure to reproduce the ten-dimensional generalized supergravity equations from T-duality covariant equations that facilitates generalization to U-duality covariant formulations of eleven-dimensional supergravity. The latter leads to a modification of the eleven-dimensional supergravity equations with terms that contain a rank-2 tensor field, which is the eleven-dimensional analog of the nonunimodularity Killing vector I-m in ten dimensions.